I have a slight increase in my heart rate when taking adderall xr with celexa should I call my doc ?
- 23 Mar 2014 by KevinD96
- 1 May 2014
- adderall, adderall xr, celexa, depression, anxiety, attention-deficit hyperactivity disorder (adhd), doctor, heart, heart rate
I've been taking celexa 20 mg for my depression and anxiety for about a mounth now. But Just recently about 3 days ago went back to the doctors to check up on things. I Get bumped up to 40 mg of clexea an then I got perscribed adderall xr 20 mg cause I can't concentrate have A.D.D. if someone that is a professional doctor that can give a yes or no answer to my question ill be very greatful to fine out as soon as possible :)
No professional docs here, but we do have some excellent nurses. What was your heart rate? Adderall will do this, but depending on what your heart rate was, may or may not be a problem.
I agree with LS, it depends on what your heart rate is normally, and what it is now. if its over 120, my unprofessional opinion is yes, contact your doc.
Adderall is a stimulant and as such will raise your heart rate. Depending on what its going to it could be a problem. Can't give you a yes or no without knowing what your rate is going to.
Yes def call ur dr b4 he ups ur dosage.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2014 • 2 answers
Posted 27 Mar 2014 • 1 answer
Posted 3 Apr 2014 • 1 answer
Posted 22 Mar 2015 • 2 answers
Posted 7 Aug 2016 • 0 answers